Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can vitamin deficiency cause earache ?

I am having constant painful physians checked my ear and said it o a deficiency in vitamins? excellent...could this pain be due to deficiency in vitamins
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear mohamed hello I am Dr Sharma. I do not know of a vitamin deficiency which causes pain in ear. Some of the vitamin deficiency (vitamin A and C) may lead to recurrent infections e.g. ear, nose or throat infections. Infections of ear may be a cause of pain in ear. I would advise you to consult a ENT specialist for a ENT check up. I hope this answerrs your concern. Do let me know if you need more info with regards Ravinder Sharma
Answered: Mon, 16 Apr 2012
I find this answer helpful
General & Family Physician Dr. Madhu's  Response
Im not aware of any vitamin deficiency directly causing earache. More probably the cause must be an ear infection (vitamin deficiencies may make you susceptible to infections) or trauma or foreign body in the ear canal. Visit an ENT specialist and get it properly examined.
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor